# SDR R61A2023010400006

- Difficulty date: November 25, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 17103485001
- Condition: Corroded
- Location: Heat Shield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 2 ENG AFT FIXED FAIRING HEAT SHIELD NR 5 INBD ANGLE. REPLACED THE ANGLE IAW SRM 51-42-01.
